MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9267
Medical Device Problem Codes Complete Blockage (1094); Failure to Prime (1492)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 bd maxzero¿ multi-fuse extension sets with needleless connector were blocked while attempting to prime the tubing.The following information was provided by the initial reporter: "we are having issues with part number 20029e, the micron filter is leaking and this a huge safety concern because a critical med was leaking.This has been happening about 3-4 times now in the past week or so.Are you able to provide event date? nicu: i believe the nurse wrote the date on the products that would not flush.Can you identify the batch number? lot # 23059265.Is there any adverse event occurred? nicu: no.As reported, there was a safety issue happened, can you provide details? nicu: nurse reported that she was not able to prime two tubings.".
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.It was reported by customer that they are having additional issues that nurse reported was not able to prime two tubing with lot number 23059265 could not be verified due to the product not being returned for failure investigation.A device history record review for model mz9267 and lot number 23059265 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 24may2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.H3 other text : see h.10.
 
Event or Problem Description
It was reported that 2 bd maxzero¿ multi-fuse extension sets with needleless connector were blocked while attempting to prime the tubing.The following information was provided by the initial reporter: "we are having issues with part number 20029e, the micron filter is leaking and this a huge safety concern because a critical med was leaking.This has been happening about 3-4 times now in the past week or so.- are you able to provide event date? nicu: i believe the nurse wrote the date on the products that would not flush.- can you identify the batch number? lot # 23059265 - is there any adverse event occurred? nicu: no - as reported, there was a safety issue happened, can you provide details? nicu: nurse reported that she was not able to prime two tubings.".

Brand Name
BD MAXZERO¿ MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17515925
Report Number9616066-2023-01730
Device Sequence Number17544798
Product Code FPA
UDI-Device Identifier10885403240720
UDI-Public10885403240720
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/19/2026
Device Catalogue NumberMZ9267
Device Lot Number23059265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown